# SDR QXEA200603470

- Difficulty date: December 9, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 12,746 hours, 9,161 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Loose
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT MAIN LANDING GEAR OUTBOARD SIDE STAY ATTACH POINT HAS RADIAL PLAY AT PINTLE PIN.  REPAIRED IAW SRM 32-11-12.
